# SDR GTIA2024100738422

- Difficulty date: October 6, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N702NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11328
- Aircraft time: 4,337 hours, 1,604 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO FLL, PASSING THROUGH 10,000 FT. F/A REPORTED ELECTRICAL BURNING SMELL IN FRONT AND REAR CABIN. NO SMOKE WAS REPORTED.-CND ON GROUND RAN APU PACK 1 THEN PACK 2 NO DEFECTS RAN ENG 1 PACK 1 THEN PACK 2 NO DEFECTS RAN ENG 2 PACK 1 THEN PACK 2 NO DEFECTS A/C VISUAL INSP ENG'S APU INTAKE AND PACKS INTAKES ALL CLEAN NO OIL OR DIBRIS AC OK FOR SERVICE IAW TSM 05-50-00-810-831-A SUSPECT TYPE 10 AMBIENT IN FLIGHT
